Enlarged prostate ???????????????? - Men's Health Forum

Men's Health Forum
22,071 members3,776 posts

Enlarged prostate ????????????????

Jonn9
Jonn9

Hi I am 52 I am on pregabalin for back pain. For the last 3months I have developed symptoms of enlarged prostate except for getting up during the night to pee and blood in urine. I have all the other symptoms plus it is very difficult to ejaculate as it goes rock hard when erect. I have had blood test and p.s.a was normal. I have now been referred to urology. Has anyone any similar experience please

12 Replies
oldestnewest
Osidge
OsidgeModerator

I have an enlarged prostate (BPH) and I take doxazosin to help. At the moment my PSA is normal but rising. I have no haematuria and do not usually have to get up on the night to pee. My first morning pee s usually very slow to get going and stops and starts. I am also on testosterone replacement therapy (for a pituitary problem) and that increases my risk of prostate cancer.

Why is it difficult to ejaculate?

Galen70
Galen70 in reply to Tam_user

Most likely the pregabalin : medicines.org.uk/emc/produc...

Although if there is back pain there may be issues with the pudendal nerve.

The blood in the urine is not normal - I am presuming you could see this and it wasn't on a dipstick urine test. Have you been checked for urinary tract infection ?

Jonn9
Jonn9 in reply to Galen70

Sorry what I meant was the symptoms I dont have are that I dont have blood in urine and I dont get up during the night to pee

psychopat1
psychopat1 in reply to Jonn9

Hi John, quick question when lying flat when you try to get up into a sitting position do you notice a bulge around the centre of your chest (Like in the film alien).

I have not been checked for anything apart from psal blood test. Hopefully urology will fo tests when I get an appointment. Thanks for your reply

I sent you a direct message earlier

I am a bit confused now. Symptoms which can be associated with an enlarged prostate are difficulty starting the flow , poor flow, difficulty finishing up , getting up through the night to pass urine many times . Blood visible in the urine would not normally be a sign, unless the person had an infection. Recurrent urinary tract infections could suggest enlargement.

So you said you don't have blood in urine or getting up through the night. You do have difficulty ejaculating and with the rigidity of your erection - which may be side effects of the pregabalin you are taking .

What other symptoms are you experiencing ?

I need to urgently pee all the time and it gushes out. Otheur times I have trouble starting a pee. I always dribble after i pee in my shorts

I agree you have the symptoms of BPH, but do you have any burning or stinging? If so you may have an infection as well. Best to see your GP, I think.

I dont have any burning or stinging. My g.p has given me a standard referral to urology

Thanks

John

You may also like...